Congruences for the q-secant Numbers

George E. Andrews, Dominique Foata

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


The q-secant number E2n (q) is shown to be congruent to q2n(n-1) (its term of highest degree) mod(q + 1)2 by using the combinatorial set-up of alternating permutations.

Original languageEnglish (US)
Pages (from-to)283-287
Number of pages5
JournalEuropean Journal of Combinatorics
Issue number4
StatePublished - 1980

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Congruences for the q-secant Numbers'. Together they form a unique fingerprint.

Cite this